JournalsrmiVol. 21, No. 1pp. 249–262

Quasinormal Families of Meromorphic Functions

  • Xuecheng Pang

    East China Normal University, Shanghai, China
  • Shahar Nevo

    Bar-Ilan University, Ramat-Gan, Israel
  • Lawrence Zalcman

    Bar-Ilan University, Ramat-Gan, Israel
Quasinormal Families of Meromorphic Functions cover
Download PDF

Abstract

Let F\mathcal{F} be a family of functions meromorphic on the plane domain DD, all of whose zeros are multiple. Suppose that f(z)1f'(z)\ne 1 for all fFf\in \mathcal{F} and zD.z\in D. Then if F\mathcal{F} is quasinormal on DD, it is quasinormal of order 1 there.

Cite this article

Xuecheng Pang, Shahar Nevo, Lawrence Zalcman, Quasinormal Families of Meromorphic Functions. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 249–262

DOI 10.4171/RMI/422